# SDR SWAA2025111936795

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 65,581 hours, 35,014 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE FALLING OUT OF CASE.   REPOSITIONED L1 DOOR SLIDE AS REQUIRED PER TASK CARD 725-61-06.  AIRCRAFT OK FOR SERVICE.
